Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Maximum-interval tables
HTML articles powered by AMS MathViewer

by D. H. Sadler PDF
Math. Comp. 4 (1950), 129-132 Request permission
    This development is taken, with only slight change of notation, from Miller’s paper “Two numerical applications of Chebyshev polynomials,” R. Soc. Edinburgh Proc. Sec. A, v. 62, 1946, p. 204-210. It is, of course, simple to obtain the optimum expansions for small values of $n$ by direct methods.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.0X
  • Retrieve articles in all journals with MSC: 65.0X
Additional Information
  • © Copyright 1950 American Mathematical Society
  • Journal: Math. Comp. 4 (1950), 129-132
  • MSC: Primary 65.0X
  • DOI:
  • MathSciNet review: 0040059